아스피린과 비스테로이드성 소염제로 인한 다발성 위장관 궤양 출혈: 약제 기인성 대장 궤양을 중심으로 한 증례 보고와 문헌 고찰
Multiple Gastrointestinal Drug Induced Ulcers Associated with Aspirin and Non-steroidal Anti-inflammatory Drugs: A Case Report and Review of the Literature
0
조회
0
다운로드
8
인용
0
참고문헌
키워드
초록
아스피린과 비스테로이드성 소염제는 고령화와 함께 처방이 증가하고 있지만, 일부에서는 상부위장관 궤양과 출혈을 일으킨다. 이러한 약들은 cyclo-oxygenase (COX)의 작용을 억제하여 prostaglandin의 합성을 저하시켜 효과를 나타내지만 부작용도 발생하게 된다. 최근에 장용제나 서방형 약제의 사용이 많아지고, 대장내시경이 일반화되면서 대장에서 발생하는 부작용에 관한 관심이 늘어나고 있다. 그러나 현재까지 국내에서는 임상 진단이나 병리 진단에 대한 협의가 없을 뿐 아니라, 증례 보고도 없는 실정이다. 본 증례는 지속적인 고열로 많은 양의 아스피린과 NSAID를 복용한 후에 위와 대장에 다발성 궤양 출혈이 발생한 경우로서, 약제 기인성 대장 궤양을 중심으로 문헌 고찰과 함께 보고한다.
Abstract
Aspirin and non-steroidal anti-inflammatory drugs (NSAIDs) are widely prescribed drugs, and they are known to be responsible for many cases of gastroduodenal ulcerations by inhibiting prostaglandin synthesis via blocking the cyclo-oxygenase production. Colonic side effects of these drugs are rare, but they are increasingly being reported to be due to the popularization of colonoscopy and the new formulations of drugs such as enteric coated pills or slow release pills. There is currently no consensus for making the clinical diagnosis and administering the proper therapy for drug-induced colonopathy in Korea. We experienced the patient who had multiple colonic ulcers after ingesting large amounts of aspirin and NSAIDs. In near future, we hope to determine the clinical and endoscopic features of drug associated colon injury.
참고문헌 (18)
- Adebayo D, "Is non-steroidal anti-inflammaory drug (NSAID) enteropathy clinically more important than NSAID gastropathy?", Postgrad Med J, 82, pp.186~191 (2006)
- Larkai EN, "Gastroduodenal mucosa and dyspeptic symptoms in arthritic patients during chronic nonsteroidal anti-inflammatory drug use", Am J Gastroenterol, 82, pp.1153~1158 (1987)
- Bjarnason I, "Side effects of nonsteroidal anti-inflammatory drugs on the small and large intestine in humans", Gastroenterology, pp.1832~1847 (1993)
- Davies NM, "Toxicity of nonsteroidal anti-inflammatory drugs in the large intestine", Dis Colon Rectum, 38, pp.1311~1321 (1995)
- Fortun PJ, "Nonsteroidal antiinflammatory drugs and the small intestine", Curr Opin Gastroenterol, 23, pp.134~141 (2007)
- Rainsford KD, "Anti-inflammatory drugs in the 21st century", Subcell Biochem, 42, pp.3~27 (2007)
- Davies NM, "Sustained release and enteric coated NSAIDs: are they really GI safe?", J Pharm Pharm Sci, 2, pp.5~14 (1999)
- Wallace JL, "How do NSAIDs cause ulcer disease?", Baillieres Best Pract Res Clin Gastroenterol, 14, pp.147~159 (2000)
- Larkai EN, "Gastroduodenal mucosa and dyspeptic symptoms in arthritic patients during chronic nonsteroidal anti-inflammatory drug use", Am J Gastroenterol, 82, pp.1153~1158 (1987)
- Hernandez-Diaz S, "Association between nonsteroidal anti-inflammatory drugs and upper gastrointestinal tract bleeding", perforation: an overview of epidemiologic studies published in the 1990s, 2000, pp.160, 2093~2099
- Lanas A, "Evidence of aspirin use in both upper and lower gastrointestinal perforation", Gastroenterology, 112, pp.683~689 (1997)
- Tanner AR, "Colonic inflammation and nonsteroidal anti-inflammatory drug administration. in: An assessment of the frequency of the problem", Digestion, 41, pp.116~120 (1988)
- Katsinelos P, "Colopathy associated with the systemic use of nonsteroidal antiinflammatory medications. An underestimated entity", Hepatogastroenterology, 49, pp.345~348 (2000)
- Konaka A, "Nitric oxide, superoxide radicals and mast cells in pathogenesis of indomethacin-induced small intestinal lesions in rats", J Physiol Pharmacol, 50, pp.25~38 (1999)
- Carratu R, "Segmental ischemic colitis associated with nonsteroidal antiinflammatory drugs", J Clin Gastroenterol, 16, pp.31~34 (1993)
- Puspok A, "Clinical, endoscopic, and histologic spectrum of nonsteroidal anti-inflammatory drug-induced lesions in the colon", Dis Colon Rectum, 43, pp.685~691 (2000)
- Stamm C, "Benign colonic ulcers associated with nonsteroidal antiinflammatory drug ingestion", Am J Gastroenterol, 89, pp.2230~2233 (1994)
- Bjarnason I, "Intestinal toxicity of non-steroidal anti-inflammatory drugs", Pharmacol Ther, 62, pp.145~157 (1994)
